Quick search
Go!

A GENERAL FIXED POINT THEOREM FOR TWO PAIRS OF MAPPINGS SAT-ISFYING A MIXED IMPLICIT RELATION IN G - METRIC SPACES


VALERIU POPA 1 AND ALINA-MIHAELA PATRICIU 2
1. “Vasile Alecsandri” University of Bacău 157 Calea Mărășești, Bacău 600115, ROMANIA e-mail address: vpopa@ub.ro
2. “Dunărea de Jos” University of Galați, Faculty of Sciences and Environment, Department of Mathematics and Computer Sciences, 111 Domnească Street, Galați, 800201, ROMANIA e-mail address: Alina.Patriciu@ugal.ro

Issue:

SSRSMI, Number 1, Volume XXX

Section:

Volume 30, Number 1

Abstract:

In this paper we extend Theorem 3.2 [32] to G – metric spaces. As applications, we obtain new results for mappings satisfying contractive conditions of integral type and for map-pings satisfying ϶- contractive conditions.

Keywords:

fixed point, G - metric space, ΧΛΡ(Α, Σ)T-property, integral type, mixed implicit relation.

Code [ID]:

SSRSMI202001V30S01A0007 [0005285]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu